Alert archive / Wisconsin / Small Craft Advisories in 2023

Small Craft Advisory 94, NWS Milwaukee, WI

November 14, 2023

NWS Milwaukee, WI issued this small craft advisory at Nov 14, 2023, 2:12 AM CST. It took effect at Nov 14, 2023, 5:00 PM CST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Nov 14, 2023, 2:12 AM CST (08:12 UTC)
In effect from
Nov 14, 2023, 5:00 PM CST
Expired
Nov 15, 2023, 9:00 AM CST
In force
16 hr
Issued by
NWS Milwaukee, WI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 13, 10:07 PM CST, 4 hours 5 minutes earlier.

Area forecast discussion, Nov 13, 10:07 PM CST, 4 hours 5 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
1007 PM CST Mon Nov 13 2023

.UPDATE...
(Issued 957 PM CST Mon Nov 13 2023)

No major changes to the going forecast, however, dew points are
lower than our earlier forecasts, which may allow for
temperatures to sink a bit lower overnight. It wouldn't be all
that surprising to see lows bottom out in the mid 20s over rural
low lying areas of southern WI overnight, provided skies stay
clear of high cloud cover.

CMiller

&&

.SHORT TERM...
(Issued 235 PM CST Mon Nov 13 2023)

Tonight through Tuesday night:

Mostly clear skies will continue this evening under high pressure,
with high level clouds moving in later tonight into Tuesday,
especially across the northern half of the forecast area.
Should see low temps back down to around normal tonight given
limited cloud cover, light winds, and lower dewpoints.

Went above most guidance for high temps again tomorrow, as models
have been largely too cool the last couple days. Should see most
places approach or crack 60 tomorrow afternoon, well above the
average highs in the upper 40s. Increasing winds and clouds
Tuesday night will result in a milder night for southern
Wisconsin.

DDV

&&

.LONG TERM...
(Issued 235 PM CST Mon Nov 13 2023)

Wednesday through Monday:

Southerly winds and above normal temperatures will continue
Wednesday and Thursday. Continued to go on the high end of model
guidance for high temps through mid-week. A cold front will bring
an end to the milder conditions Thursday night, with temps
topping out in the mid 40s most places on Friday. Moisture will
increase ahead of the front, with precipitable water values up to
around an inch as the front moves through Thursday night. GFS and
Canadian ensemble 24 hour precip chances are only topping out
around 50 percent for this period, though the ECMWF is a bit
higher in the 50-70 percent range. Didn't make any significant
changes to the precip chances given the lingering uncertainty.

Dry weather is expected for the weekend, with rain chances on
Monday. Not a lot of confidence with the early week system at
this point per model ensemble output and run to run variations
with the deterministic model solutions. Near normal temps are
currently expected for this period. May eventually need to knock
temps down a bit early next week though, as models are trending
towards another frontal passage later Saturday bringing cooler
conditions Sunday into Monday.

DDV

&&

.AVIATION...
(Issued 1004 PM CST Mon Nov 13 2023)

VFR conditions and light and variable winds are expected
overnight as high pressure moves south of Wisconsin. High clouds
should increase tomorrow, but will remain in the high VFR range
(15000ft +). Southerly winds will increase tomorrow afternoon,
with gusts to 25 knots.

CMiller

&&

.MARINE...
(Issued 235 PM CST Mon Nov 13 2023)

High pressure centered over the Iowa/Missouri border this
afternoon will move eastward through the region tonight and
Tuesday. Winds will become light tonight as the high moves
through, with southerly winds picking up on Tuesday on the back
side of the high. Gale force winds will be possible across roughly
the northern third of the lake Tuesday afternoon through Tuesday
night between the departing high and a strengthening low over
south-central Canada. Winds will become lighter on Wednesday as
another high moves through, with stronger southerly winds
returning Thursday ahead of the next low. Gales are likely
Thursday into Thursday night, particularly across the northern
half of the lake.

DDV

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Gale Watch...LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565...2 PM
     Tuesday to 6 AM Wednesday.

&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Nov 13, 2:00 PM CST, 12 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
200 PM CST Mon Nov 13 2023

WIZ046-047-051-052-056>060-062>072-142000-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
200 PM CST Mon Nov 13 2023

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-142000-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
200 PM CST Mon Nov 13 2023

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Wind gusts and waves will approach Small Craft Advisory levels
during the day Tuesday, with a better chance for an advisory
Tuesday night. Small Craft Advisory conditions are then likely
Thursday into Friday, with gusts approaching gale force on
Thursday.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-142000-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
200 PM CST Mon Nov 13 2023

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Monday

Gale force winds are possible across the northern third of the
lake Tuesday afternoon through Tuesday night. Gales will then be
likely Thursday into Thursday night across much of the lake.

www.weather.gov/mkx

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 2:12 AM CSTGale WarningMKX25 hr

Nearby

Small Craft Advisories in Wisconsin, 2023Every small craft advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.